Experiencing bad chest pains after using Monistat, is this normal?
My 13 year old daughter just got news that she has a yeast infection. After that, we went to the local drugstore and picked up monistat 3. she told me that “down there” is very red and sore. She is scared to show anyone, including doctors. She is experiencing bad chest pains after using Monistat, is this normal?
Hi and welcome to question doctors.com
It is not among the side effects of minostat to get chest pains …but a localized allergic reaction may occur or allergic breathing problem nay happen…
If the pain persists in the chest and or breathing difficulty occurred she must stop any drugs and go to ER..
its not normal actually to get chest pain after taking monistat,but she may be allergic to monistat
or the dosage may be high for her age. Instead of taking oral tablets,i suggest local vaginal pessaries . These can be inserted locally inside the vagina and no oral tablets are needed.
THE CHEST PAIN MAY BE DUE TO GASTRITIS THAT USUALLY OCCURS AFTER USING THIS TABLET. ANTACIDS,BLAND DIET SHOULD HELP RELIEVE THE CHEST PAIN. TAKE THE TABLET IN DIVIDED DOSES.
CONSULT A PHYSICIAN IF SYMPTOMS DO NOT IMPROVE
the drug itself doesnt cause chest pains,but rarely it may be due to an allergic reaction to the drug.
try stopping the drug for some days. take anti allergic medicines. if still,this doesnt improve then you need to consult a physician